# SDR LR7A2020012422235

- Difficulty date: January 22, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,592 hours, 24,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: LS4325
- Condition: Cracked
- Location: Bs 792 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND THE AFT FUSELAGE FS792 LH SIDE BULKHEAD TEE OUTBOARD CAP BROKEN AT WL171, LBL80.. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-14.    NR# 0114
